Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Counterexamples to global Torelli for certain simply connected surfaces


Author: Kenneth N. Chakiris
Journal: Bull. Amer. Math. Soc. 2 (1980), 297-299
MSC (1970): Primary 32G13, 32G20, 32J15
DOI: https://doi.org/10.1090/S0273-0979-1980-14740-0
MathSciNet review: 555265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Fabrizio Catanese, Surfaces with 𝐾²=𝑝_{𝑔}=1 and their period mapping, Algebraic geometry (Proc. Summer Meeting, Univ. Copenhagen, Copenhagen, 1978), Lecture Notes in Math., vol. 732, Springer, Berlin, 1979, pp. 1–29. MR 555688
  • 2. F. Enriques, Le superficie algebriche, Bolongna, 1949. MR 31770
  • 3. P. Griffiths, Periods of integrals on algebraic manifolds: summary of main results and open problems. Bull. Amer. Math. Soc. 76 (1970), 228-296. MR 258824
  • 4. K. Kodaira, On the structure of compact complex analytic surfaces. I, Amer. J. Math. 86 (1964), 751-798. MR 187255
  • 5. K. Kodaira, On compact analytic surfaces. II, III, Ann. of Math. 77 (1963), 563-626; 78 (1963), 1-40. MR 184257
  • 6. K. Kodaira, On homotopy K3 surfaces, Essays On Topology And Related Topics, Mémoirs Dédiès à Georges de Rham, Springer, New York, 1970, pp. 58-69. MR 262545
  • 7. V. I. Kynef, An example of a simply connected surface for which the local Torelli theorem does not hold, C. R. Acad. Bulgare Sci. 30 (1977), 323-325. (Russian) MR 441981
  • 8. B. Moishezon, Complex surfaces and connected sums of complex projective planes, Lecture Notes in Math., vol. 603, Springer-Verlag, Berlin and New York, 1977. MR 491730
  • 9. Ulf Persson, Chern invariants of surfaces of general type, Compositio Math. 43 (1981), no. 1, 3–58. MR 631426

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G13, 32G20, 32J15

Retrieve articles in all journals with MSC (1970): 32G13, 32G20, 32J15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14740-0

American Mathematical Society